# SDR TRAX200601081

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 26,827 hours, 31,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS SERVICE DOOR T-HANDLE BROKEN.  FLT 4193 DEL 236 MINS.  SERVICE DOOR HOLD OPEN DEVICE.
